# SDR FDEA202208041877

- Difficulty date: August 4, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,174 hours, 27,532 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTABLE DAMAGE NOTED ON HOLE #6 #2 PYLON PERFORMED REPAIR ON E.A. F-5730-T0369270 P1 (WINGS-PLATES AND SKINS-RH WING, UPPER   SKIN AT DRAG FITTING,CORROSION REPAIR-FEDEX E.O. F-5730-E0340076 REV. E P2) STEP #9, CAT   B AND MAJOR REPAIR.
